# SDR HAIGJQR0159

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98W
- Make and model: Bell 212
- Aircraft serial: 35100
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct Assy
- Part number: 212061202009
- Condition: Defective
- Location: Lt Exhaust
- Part time: 538 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO C/W TB212-97-163. REPLACED WITH NEW PART FROM BHT - O/H'D NOT AVAILABLE.  COULD NOT INSTALL WITHIN 30 DAYS, HAD TO GROUND SHIP TO INSTALL AND COULD NOT GROUND UNTIL DEC. 97.
